Interval : Jurnal Ilmiah Matematika

Welcome to INTERVAL: Jurnal Ilmiah Matematika

INTERVAL: Jurnal Ilmiah Matematika is a journal that publishes scientific papers in the field of mathematics. This Journal, run by Mathematics Study Program, Universitas Pakuan, Bogor. The Journal provides opportunities for scholars to submit papers in mathematics, and also management policies related to all aspects of mathematics and its sub-disciplines. Manuscript will not only concern in analysis, algebra, topology, graphics, numerical simulation approaches or what is known as numerical analysis, optimal control, queuing problems, optimization, finance, biomathematics, industrial mathematics, financial mathematics, but also in general science and its applications are welcome, and fields which will be published online. The internet connection will add to the richness of information and scientific knowledge derived mainly from research. This journal is published two times a year, well documented in the form of books, which include a variety of mathematics papers by writers of various backgrounds. In addition, we also have partners from local editor who graduated as profesor from some university who will review each article before publication. Each article or paper published in this Journal will definitely be useful to all visitors and readers. Articles submitted to this journal will be reviewed by reviewers before publication by double blind-review.

All articles published in INTERVAL has been indexed in:

Journal Homepage Image


No announcements have been published.
More Announcements...

Vol 3, No 2 (2023): Volume 3 No 2 Tahun 2023